# SDR 2008UALA02205

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 48,568 hours, 9,120 cycles
- Engine: Pwa PW4077
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC BACKUP GEN L LEFT BACKUP GENERATOR OFF DUE TO A PROTECTIVE TRIP. STATUS  MSG01- LATCHED CRUISE MODE DEPENDENT; BACKUP GENERATOR (L) OIL PRESSURE IS LOW.  DB- BACKUP CONVERTER MSG-2446080 LATCHED ER MODE.
